# SDR P5CA0401143

- Difficulty date: August 11, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT IS CRACKED AT STA 240.  REMOVED DAMAGED AREA, FABRICATED SUPPORT ANGLE & SPLICED IN PER SRM 57-30-02 & SRM 53-11-03, 51-10-02 & 51-10-06.
